# SDR DALA2017012800706

- Difficulty date: January 18, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT/IB SEAT TRACK BL22R HAS AREAS OF CORROSION AND MISSING PAINT AT STATIONS 465-565. REPAIRED SEAT TRACK RBL 22 STA 560 IAW SRM 53-20-52 REPAIR 1 PG 202. DUE TO SEAT BEING OUT OF LIMITS ITEM 3 SEAT TRACK FROM STA 465-560 CORROSION REMOVED AND FOUND TO BE WITHIN LIMITS IAW SRM 53-20-52 ORIGINAL T= .115 REMOVED .015.
